# SDR DALA2024072907532

- Difficulty date: July 25, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N361NW
- Make and model: Airbus A320-212
- Aircraft serial: 907
- Aircraft time: 75,389 hours, 35,601 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

SHIP 3261 ON ARRIVAL, SLOWING FROM 210 KTS TO 180KTS, FLAPS WERE SELECTED FROM POSITION 1 TO 2 AND THE AIRCRAFT BEGAN TO IMMEDIATELY ROLL TO THE RIGHT. AUTOPILOT WAS ENGAGED AND COULD NOT CORRECT COURSE FOR ABOUT 10-15 SECONDS, AND 20-30 SECONDS BEFORE AIRCRAFT WAS BACK ON COURSE. PERFORMED SFCC 1-2 TESTS IAW A320 AMM 27-81 NO FAULTS (BK 366071 )CHECKED AND FOUND NO TORQUE LIMITERS EXTENDED PER A320 AMM 27- 51-00 PERFORMED OPERATIONAL TEST OF FLAPS PER A320 AMM 27-54-00 OPS CK GOOD A/C OK FOR SVC.
